# SDR 95ZZZX1694

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- System (JASC): 2140 · Heating System
- Part: Igniter
- Part number: G474942
- Condition: Shorted
- Location: Heater
- Part time: 1 hours
- Component: 940DA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER WAS INSTALLED NEW AND FAILED AFTER 5 MINUTES OF OPERATION.  SHORTED TO GROUND DRAWING EXCESSIVE CURRENT.  SUPPLIER INDICATED THAT SOUTHWIND HAS HAD MORE PROBLEMS THAN USUAL WITH THIS IGNITER.
